Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Complemented subspaces of products of Hilbert spaces


Author: Paweł Domański
Journal: Proc. Amer. Math. Soc. 110 (1990), 187-196
MSC: Primary 46A05; Secondary 46C99
MathSciNet review: 1000152
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every complemented subspace of an arbitrary topological product of (nonnecessarily separable) Hilbert spaces is isomorphic to a product of Hilbert spaces.

A counterexample is given showing that this result cannot be proved by the same direct method as for countable products.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A05, 46C99

Retrieve articles in all journals with MSC: 46A05, 46C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1000152-2
PII: S 0002-9939(1990)1000152-2
Keywords: Complemented subspaces, Hilbert spaces, topological products of Hilbert spaces, locally convex spaces
Article copyright: © Copyright 1990 American Mathematical Society